Thunderstorm Wind, Fayette
- When
- April 7, 7:15 PM EST
- Where
- Fayette County, 3 mi NW of Uniontown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 39.933, -79.750
Trees down on Haddenville Rd.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Apr 7, 5:10 PM EST, 2 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 610 PM EDT FRI APR 7 2006 .SHORT TERM (REST OF TONIGHT THROUGH SATURDAY)... WILL ISSUE UPDATED ZONES SHORTLY TO INCLUDE SEVERE THUNDERSTORM WATCH HEADLINES. && .PREVIOUS DISCUSSION... (ISSUED 100 PM EDT FRI APR 7 2006) SHORT TERM (TONIGHT AND SATURDAY)... SVR POTENTIAL RMNS THE CONCERN OF THE DAY WITH AREA UNDR SLGT RISK AS DEFINED BY SPC. AIRMASS IS DESTABILIZING OVR THE SRN CNTY WRNG AREA WHERE CLDS HAVE BKN AND MRNG RA HAS CONTRIBUTED TO THE LLVL MSTR SUPPLY. CDFNT IS SAGGING ACRS NRN OH AND IN AS OF 16Z WITH SFC WND GUSTING OVR 20 KT...AGGRAVATING MSTR CNVRGNC SITUATION. EXPECTING LINE OF TSRA TO SWEEP THE AREA LATE THIS AFTN AND EVE WITH THE CDFNT...DAMAGING WND AND HAIL A POSSIBILITY. OTHERWISE BLDG HIGH PRES/COOL N WND WL DRY SAT...HAVE ELIMINATED MRNG POP MENTION FOR ALL BUT SRN ZONES ON SAT MRNG. LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)... A LARGE RIDGE OF HIGH PRESSURE MOVING SLOWLY ACROSS THE OHIO VALLEY SUNDAY THROUGH TUESDAY WILL BRING DRY WEATHER AND SLOWLY MODERATING TEMPERATURES INTO THE MIDDLE OF THE WEEK. WARMER SOUTHERLY RETURN FLOW BY WEDNESDAY FOLLOWED BY A CHANCE FOR SHOWERS THURSDAY AS A COLD FRONT APPROACHES. HIGH PRESSURE SHOULD BRING A DRY END TO THE WEEK. AVIATION... ACTIVE WX WL CONT FOR THE NXT HALF DAY OR SO WITH IFR TO MVFR CONDITIONS OVR THE NRN PORTS/NR WARM FRONT...NOT EXPECTED TO RECOVER MUCH THIS AFTN...NOT TIL CDFNT SWEEPS THRU THE AREA THIS EVE AND INITIATES SOME DRY ADVCTN WHICH WL ERODE THE CIGS ON SAT MRNG. THE SRN TWO THIRDS OF THE CNTY WRNG AREA SHOULD SEE VFR CONDITIONS THIS AFTRNOON...BUT WITH SFC WND GUSTS ABOVE 20KTS. THIS BEFORE CDFNT MOVS THRU THIS EVE WITH CIGS AT OR JUST ABOVE IFR LVLS IN THE WAKE OF TSRA ON THE BNDRY. WND WL VEER TO THE N WITH THE FRONT WITH RECOVERY OF CONDITIONS AFTR DAYBREAK ON SAT. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 455 AM EDT FRI APR 7 2006 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-080900- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 455 AM EDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY TONIGHT. THE MAIN SEVERE WEATHER THREAT FROM THE STORMS WILL BE LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT WIND GUSTS OVER 50 MPH, WIND DAMAGE, OR HAIL ONE-HALF INCH OR GREATER IN DIAMETER.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
515 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL BROCKWAY 41.25N 78.79W
04/07/2006 M0.88 INCH JEFFERSON PA COUNTY OFFICIAL
&&
TPARRISHSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 559 PM EDT FRI APR 7 2006 OHZ039-048-058-068-072300- COSHOCTON OH-GUERNSEY OH-NOBLE OH-TUSCARAWAS OH- 559 PM EDT FRI APR 7 2006 ...THUNDERSTORMS WITH STRONG WINDS APPROACHING... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... TUSCARAWAS...COSHOCTON...GUERNSEY AND NOBLE... AT 6 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS MOVING INTO EAST CENTRAL OHIO FROM CENTRAL OHIO. THE STORMS WERE MOVING EAST AT 45 MILES AN HOUR. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... BAKERSVILLE...BALTIC...BELLE VALLEY...BIRMINGHAM...BYESVILLE... CALDWELL...CAMBRIDGE...CONESVILLE...COSHOCTON...DENNISON...DOVER... DUDLEY...GILMORE...GNADENHUTTEN...KIMBOLTON...LONDONDERRY...MINERAL CITY...NEW PHILADELPHIA...NEWCOMERSTOWN...OLD WASHINGTON... PLAINFIELD...SALT FORK STATE PARK...SARAHSVILLE...SENECA LAKE PARK...SENECAVILLE...STONE CREEK...STRASBURG...SUGARCREEK... SUMMERFIELD...UHRICHSVILLE...WARSAW...WEST LAFAYETTE AND WOLF RUN STATE PARK KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. A TORNADO WATCH REMAINS IN EFFECT THIS EVENING FOR OHIO.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 711 PM EDT FRI APR 7 2006 PAZ031-WVZ004-080015- GREENE PA-MARSHALL WV- 711 PM EDT FRI APR 7 2006 THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... GREENE AND MARSHALL... AT 710 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS NEAR GLEN EASTON WEST VIRGINIA, MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... BOBTOWN...BUZZ...ROGERSVILLE...RYERSON STATION...SWARTS... WAYNESBURG...ALEPPO...DUNKARD...LIPPINCOTT...MORRISVILLE...MOUNT CARMEL...OAK FOREST...CAMERON...GLEN EASTON AND ROCKLICK IF THREATENING WEATHER APPROACHES, MOVE INDOORS. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR MARYLAND AND OHIO AND THE PANHANDLE OF PENNSYLVANIA AND WEST VIRGINIA.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 738 PM EDT FRI APR 7 2006 PAZ021-029-WVZ001-002-080045- ALLEGHENY PA-BROOKE WV-HANCOCK WV-WASHINGTON PA- 738 PM EDT FRI APR 7 2006 THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... ALLEGHENY...WASHINGTON...HANCOCK AND BROOKE... AT 738 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS NEAR WEIRTON WEST VIRGINIA, MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... BRIDGEVILLE...BURGETTSTOWN...CARNEGIE...DOWNTOWN PITTSBURGH... FLORENCE...IMPERIAL...MCDONALD...MCKEES ROCKS...MOON...MOUNT LEBANON... MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR MARYLAND AND OHIO AND THE PANHANDLE OF PENNSYLVANIA AND WEST VIRGINIA.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 743 PM EDT FRI APR 7 2006 PAZ031-032-080045- FAYETTE PA-GREENE PA- 743 PM EDT FRI APR 7 2006 THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... FAYETTE AND GREENE... AT 742 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS OVER CARMICHAELS...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... CARMICHAELS...CHALKHILL...CONNELLSVILLE...DUNBAR...ELLIOTTSVILLE... FARMINGTON...GREENSBORO...HOPWOOD...MASONTOWN...NEMACOLIN... OHIOPYLE...WALTERSBURG...WAYNESBURG...LIPPINCOTT...MORRISVILLE AND RICES LANDING KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR MARYLAND AND OHIO AND THE PANHANDLE OF PENNSYLVANIA AND WEST VIRGINIA.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 806 PM EDT FRI APR 7 2006 MDZ001-PAZ023-030-WVZ022-023-080115- GARRETT-INDIANA-WESTMORELAND-MONONGALIA-PRESTON- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...INDIANA... GREENSBURG...NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN... MORGANTOWN...KINGWOOD...TERRA ALTA 806 PM EDT FRI APR 7 2006 ...THUNDERSTORM WIND GUSTS POSSIBLE... NATIONAL WEATHER SERVICE PITTSBURGH SAYS WINDS CAN GUST OVER 45 MPH AS THUNDERSTORMS MOVE THROUGH THE AREA THIS EVENING. THE FASTEST WIND GUSTS CAN BE NEAR THE RIDGE TOPS. WHEN THUNDERSTORMS AND GUSTY WINDS THREATEN, TAKE SHELTER INDOORS, PREFERABLY IN A STRONG BUILDING. STAY TUNED FOR UPDATES ON THIS SITUATION.
The Pittsburgh radar (KPBZ), 77 km away, was scanning. The volume nearest the first event began at 00:13 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees down on Haddenville Rd.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2006Every state in 2006This day in weather historyWarnings in Pennsylvania, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5501281.